# SDR AALA2000600

- Difficulty date: April 4, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL STAB TRAILING EDGE BEAM RIGHT CORRODED 3 PLACES.  INSTALLED NEW RIGHT HORIZONTAL STAB TRAILING EDGE BEAM SRM 53-10-1.  (M)
